# SDR 96ZZZX5962

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 525
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 63411121
- Condition: Defective
- Location: Mlg Attach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CESSNA SB SB 525-32-08, THE REQUIRED KIT WAS ORDERED AND RECEIVED.  UPON INSPECTION OF THE KIT PARTS, ALL FOUR MAIN LANDING GEAR PINS WERE FOUND UNSERVICEABLE.  3 PINS (PN 6341112-1) WERE FOUND WITH LABELING IDENTIFYING THEM AS BAD FROM STOCK AND THE FOURTH WAS SCRATCHED AND NICKED.  A REPLACMENT KIT WAS ORDERED FROM CESSNA, INSPECTED, AND THE BULLETIN COMPLETED.
